I've been off of it about two weeks now and I get blurred vision sometimes,and I a slight fever. I don't want to be on this medication forever and my doctor insist on it. Is there any natural way to help with depression? I have really bad mood swings and can go from calm to really off the handle to calm again in about 2 Mins. Hate feeling like this I use to enjoy life.Need help.
Since it has been two weeks, it is just a matter of time for the withdrawals to subside. I usually recommend that you taper off an antidepressant so to avoid withdrawals. Little late for that now though.
There are natural herbs for helping depression. One such herb is St. John's Wort. Not sure that it will be enough to control the mood swings, but you could try. You can find it over the counter at any place that sells vitamins.
Why are you stopping the Lexapro if you suffer from depression and mood swings may I ask? There are lots of other meds to help the disorder if Lexapro isn't working for you. I know that taking meds can be frustrating, but sometimes we have to in order to function productively. I didn't use to want to take my meds, but I have found the right combination now and feel the best I have in years. Don't give up hope.
I know doctors want to help us by medication, but at one point in my life I was treating my depression and anxiety all-natural with: gaba, 5-HTP, St. John's Wort--- those are the main ones. you may want to try these in the meantime. i take several meds, but you know what? I'm stable and high functioning--and that's what means the most to me--to be able to enjoy life, love, family, friends, and to be able to even stand being with myself alone. I am so satisfied and content. I hope that for you too, friend.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2010 • 1 answer
Posted 26 Jun 2010 • 5 answers
Posted 5 Mar 2012 • 4 answers
Posted 2 Sep 2012 • 4 answers
Bipolar Disorder - They put hubby on lexapro with Bipolor he is getting anxiety now wakes up at nite
Posted 16 Feb 2016 • 1 answer